# SDR SWAA2018010518864

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 19,045 hours, 8,107 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A75058
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT VERTICAL INTERCOSTAL BELOW RT Z-ANGLE CORRODED BETWEEN BS 747 TO BS 767.  R&R Z-ANGLE IAW SRM AND DWG.
